Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 94, Number 2

All articles in this issue are freely accessible.

Preprojective partitions and the determinant of the Hom matrix
K. Igusa and G. Todorov.
Proc. Amer. Math. Soc. 94 (1985), 189-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784160
Ring of endomorphisms of a finite length module
R. N. Gupta and Surjeet Singh.
Proc. Amer. Math. Soc. 94 (1985), 198-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784161
Nil derivations and chain conditions in prime rings
L. O. Chung and Y. Kobayashi.
Proc. Amer. Math. Soc. 94 (1985), 201-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784162
On Zimmermann-Huisgen’s splitting theorem
Victor Camillo.
Proc. Amer. Math. Soc. 94 (1985), 206-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784163
A group-theoretic characterization of $M$-groups
Alan E. Parks.
Proc. Amer. Math. Soc. 94 (1985), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784164
Complex powers of the Laplace operator on the circle
Jack Morava.
Proc. Amer. Math. Soc. 94 (1985), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784165
Set-theoretic complete intersections
T. T. Moh.
Proc. Amer. Math. Soc. 94 (1985), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784166
The homotopy type of hyperplane posets
Paul H. Edelman and James W. Walker.
Proc. Amer. Math. Soc. 94 (1985), 221-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784167
Translation-invariant linear forms on $L_{p}(G)$
Joseph Rosenblatt.
Proc. Amer. Math. Soc. 94 (1985), 226-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784168
Strong limit theorems for orthogonal sequences in von Neumann algebras
R. Jajte.
Proc. Amer. Math. Soc. 94 (1985), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784169
Remarks on a paper by A. Aziz
Zalman Rubinstein.
Proc. Amer. Math. Soc. 94 (1985), 236-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784170
On the multiplicities of the powers of a Banach space operator
Domingo A. Herrero.
Proc. Amer. Math. Soc. 94 (1985), 239-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784171
Typical continuous functions are virtually nonmonotone
P. Humke and M. Laczkovich.
Proc. Amer. Math. Soc. 94 (1985), 244-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784172
Subhomogeneous AF $C^{∗}$-algebras and their Fubini products
Seung-Hyeok Kye.
Proc. Amer. Math. Soc. 94 (1985), 249-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784173
Convergence of Fourier series in discrete crossed products of von Neumann algebras
Richard Mercer.
Proc. Amer. Math. Soc. 94 (1985), 254-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784174
The strong limit of von Neumann subalgebras with conditional expectations
Makoto Tsukada.
Proc. Amer. Math. Soc. 94 (1985), 259-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784175
Quasisimilar operators in the commutant of a cyclic subnormal operator
Marc Raphael.
Proc. Amer. Math. Soc. 94 (1985), 265-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784176
The factorization of a linear conjugate symmetric involution in Hilbert space
James W. Moeller.
Proc. Amer. Math. Soc. 94 (1985), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784177
Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces
A. Korányi and J. C. Taylor.
Proc. Amer. Math. Soc. 94 (1985), 273-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784178
Best monotone approximation in $L_{1}[0,1]$
Robert Huotari and David Legg.
Proc. Amer. Math. Soc. 94 (1985), 279-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784179
Viscosity solutions of Hamilton-Jacobi equations at the boundary
Michael G. Crandall and Richard Newcomb.
Proc. Amer. Math. Soc. 94 (1985), 283-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784180
Sturmian theorems for second order systems
W. Allegretto.
Proc. Amer. Math. Soc. 94 (1985), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784181
Conformal mapping of regions bounded by curvilinear polygons
Burton Rodin.
Proc. Amer. Math. Soc. 94 (1985), 297-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784182
Regular polygon solutions of the $N$-body problem
L. M. Perko and E. L. Walter.
Proc. Amer. Math. Soc. 94 (1985), 301-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784183
Total curvatures and minimal areas of complete surfaces
Katsuhiro Shiohama.
Proc. Amer. Math. Soc. 94 (1985), 310-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784184
Symmetric cut loci in Riemannian manifolds
W. Vannini and J. H. Rubinstein.
Proc. Amer. Math. Soc. 94 (1985), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784185
Minimal disks and compact hypersurfaces in Euclidean space
John Douglas Moore and Thomas Schulte.
Proc. Amer. Math. Soc. 94 (1985), 321-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784186
A problem of Sallee on equidecomposable convex bodies
R. J. Gardner.
Proc. Amer. Math. Soc. 94 (1985), 329-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784187
Determinacy with complicated strategies
Alexander S. Kechris.
Proc. Amer. Math. Soc. 94 (1985), 333-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784188
Equivariant $K$-theory and representations of Hecke algebras
George Lusztig.
Proc. Amer. Math. Soc. 94 (1985), 337-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784189
A note on simple duality
James F. Davis and Peter Löffler.
Proc. Amer. Math. Soc. 94 (1985), 343-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784190
Remarks on the homotopy type of groups of symplectic diffeomorphisms
Dusa McDuff.
Proc. Amer. Math. Soc. 94 (1985), 348-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784191
Functions with a dense set of proper local maximum points
Alfonso Villani.
Proc. Amer. Math. Soc. 94 (1985), 353-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784192
A note on infinite-dimensional spaces defined by topological games
Yasunao Hattori.
Proc. Amer. Math. Soc. 94 (1985), 360-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 784193